MAUDE Adverse Event Report: PTS DIAGNOSTICS CARDIOCHECK PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER

PTS DIAGNOSTICS CARDIOCHECK PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER
Model Number 2702
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer provided a log sheet of 6 analyzers with the same complaint description.All 6 analyzers have the same allegation, "the analyzer got very hot and now there is corrosion".There were no allegations of patient/user harm for any of the reported incidents.There were no allegations of incorrect results.Each analyzer will receive its own medwatch form.
 
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have malfunctioned, as the allegation of overheating could not be duplicated.Corrosion was observed in the battery compartment of the returned analyzer.It is known that improper insertion of batteries - in any device - may result in overheating, battery leakage, etc., which is stated in the labeling of most battery manufacturers.

Brand Name
CARDIOCHECK PLUS ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN
Manufacturer (Section G)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN
Manufacturer Contact
brandon unruh
4600 anson blvd
whitestown, IN 
3178705610
MDR Report Key16704322
Report Number1836135-2023-00007
Device Sequence Number20251435
Product Code CGA
UDI-Device Identifier00381932702010
UDI-Public(01)00381932702010(8012)1.11
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2702
Device Catalogue Number2702
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2023
Initial Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown